R. Chertovskih and E. Shamarova, Gaussian-type density bounds for solutions of multidimensional backward SDEs
and application to gene expression,
Potential Anal., to appear, 2022.
J. M. do Ó, E. Shamarova, and E. da Silva,
Singular solutions to k-Hessian equations with fast-growing nonlinearities ,
Nonlinear Anal., v. 222, paper no 113000, 2022
Yu. Gliklikh and E. Shamarova, Burgers equation in the adhesion model,
Appl. Anal., v. 101, no 2, pp 471-478, 2022.
A. Ohashi, F. Russo, and E. Shamarova, Smoothness of densities for path-dependent SDEs under Hörmander's condition,
arXiv:2011.04089 , J. Funct. Anal., v. 281, paper no 109225, 2021.
E. Shamarova and R. S. Pereira,
Forward-backward SDEs with jumps and classical solutions to nonlocal quasilinear parabolic PDEs ,
Stochastic Process. Appl., v. 130, issue 7, pp. 3865-3894, 2020.
C. Olivera and E. Shamarova,
Gaussian density estimates for solutions of fully coupled forward-backward SDEs,arXiv:1807.11448 ,
Math. Nachr., v. 293, pp. 1554–1564, 2020.
A. Ohashi and E. Shamarova,
Classical solution to a multidimensional stochastic Burgers equation via forward-backward SDEs
arXiv:1602.06268, Global and Stochastic analysis,
Vol. 6, No 2, pp. 79--103, 2019.
E. Shamarova and R. S. Pereira,
Hedging in a market with jumps - an FBSDE approach, arXiv:1309.2211, preprint, 2018.
A. V. Rocha, E. Shamarova, and A. B. Simas,
Improved residuals for linear regression models under heteroskedasticity of unknown form, arXiv:1607.07926 , submitted, 2017.
E. Shamarova, R. Chertovskih, A. F. Ramos, and P. Aguiar,
Backward-stochastic-differential-equation approach to modeling of gene expression,
Physical Review E, v. 95, p. 032418, 2017
E. Shamarova and A.B. Simas, Uniform approximation of the heat kernel on a manifold,
arXiv:math/0701281, Archiv der Mathematik, v. 108, pp. 485-494, 2017.
G. Amosov, M. Kpekpassi, N. N. Shamarov, and E. Shamarova,
Antisymmetric Fock space and Grassmann algebras with unitary Fourier supertransform
Transactions of the conference "Quantum dynamics and functional integrals", Keldysh Institute of applied mathematics,
pp. 67-74, Moscow, 2016
E. Shamarova and N. N. Shamarov,
Differential forms on locally convex spaces and the Stokes formula,
"Russian Mathematics - Springer", Vol. 60, issue 8, pp. 74-85, 2016
R. S. Pereira and E. Shamarova,
Forward-Backward SDEs driven by Lévy Processes and Application to Option Pricing,
Global and Stochastic Analysis: an International Journal (GSA),
v. 2, pp. 113-132, 2015
A version of the Malliavin-Hörmander theorem in 2-smooth Banach spaces,
Infinite dimensional analysis, quantum probability and related topics,
v. 17, p. 1450004, 2014
W. Polasek and E. Shamarova,
Numerical Solution of Stochastic
Differential Equations with Jumps in Finance by Eckhard Platen,
International Statistical Review, v. 81, pp. 311-313, 2013.
Chernoff's theorem for backward propagators and applications to diffusions on manifolds,
Operator and Matrices, Vol. 5, No. 4, pp. 619-632, 2011
A. B. Cruzeiro and E. Shamarova,
On a forward-backward stochastic system associated to the Burgers equation,
Stochastic Analysis with Financial Applications
(A. Kohatsu-Higa, N. Privault, S.J. Sheu, eds.), Progress in Probability,
Birkhäuser Verlag, Vol. 65, 43-59, 2011,